On the Efficient Solution of Nonlinear Finite Element Equations. II. Bound-Constrained Problems.
Numerische Mathematik, Tome 36 (1980), pp. 375-388
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonlinear variational inequalities, locally convex minimization problem, projected SOR-Newton method, cg-accelerated relaxation method, global convergence, numerical results
@article{NUMA_1980__36_132709,
author = {H.D. Mittelmann},
title = {On the {Efficient} {Solution} of {Nonlinear} {Finite} {Element} {Equations.} {II.} {Bound-Constrained} {Problems.}},
journal = {Numerische Mathematik},
pages = {375--388},
year = {1980},
volume = {36},
zbl = {0462.65065},
url = {http://geodesic.mathdoc.fr/item/NUMA_1980__36_132709/}
}
H.D. Mittelmann. On the Efficient Solution of Nonlinear Finite Element Equations. II. Bound-Constrained Problems.. Numerische Mathematik, Tome 36 (1980), pp. 375-388. http://geodesic.mathdoc.fr/item/NUMA_1980__36_132709/